Please use this identifier to cite or link to this item: http://ktisis.cut.ac.cy/handle/10488/6798
Title: Parallel strategies for solving sure models with variance inequalities and positivity of correlations constraints
Authors: Kontoghiorghes, Erricos John 
Keywords: Kronecker products
Least squares
Parallel algorithms
Issue Date: 2000
Publisher: Springer Link
Source: Computational Economics,2000, Volume 15, Issue 1-2, Pages 89-106
Abstract: The problem of computing estimates of parameters in SURE models with variance inequalities and positivity of correlations constraints is considered. Efficient algorithms that exploit the block bi-diagonal structure of the data matrix are presented. The computational complexity of the main matrix factorizations is analyzed. A compact method to solve the model with proper subset regressors is proposed.
URI: http://ktisis.cut.ac.cy/handle/10488/6798
ISSN: 0927-7099 (print)
1572-9974 (online)
DOI: 10.1023/A:1008647128446
Rights: © 2000 Kluwer Academic Publishers.
Appears in Collections:Άρθρα/Articles

Show full item record

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.